• Previous Article
    Complexity analysis of an interior-point algorithm for linear optimization based on a new parametric kernel function with a double barrier term
  • NACO Home
  • This Issue
  • Next Article
    Triple-hierarchical problems with variational inequality
doi: 10.3934/naco.2021021
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Application of the bernstein polynomials for solving the nonlinear fractional type Volterra integro-differential equation with caputo fractional derivatives

Laboratory of pure and applied Mathematics, , University of M'sila, 28000 M'sila, Algeria

Received  January 2021 Revised  May 2021 Early access June 2021

The current work aims at finding the approximate solution to solve the nonlinear fractional type Volterra integro-differential equation
$ \begin{equation*} \sum\limits_{k = 1}^{m}F_{k}(x)D^{(k\alpha )}y(x)+\lambda \int_{0}^{x}K(x, t)D^{(\alpha )}y(t)dt = g(x)y^{2}(x)+h(x)y(x)+P(x). \end{equation*} $
In order to solve the aforementioned equation, the researchers relied on the Bernstein polynomials besides the fractional Caputo derivatives through applying the collocation method. So, the equation becomes nonlinear system of equations. By solving the former nonlinear system equation, we get the approximate solution in form of Bernstein's fractional series. Besides, we will present some examples with the estimate of the error.
Citation: Miloud Moussai. Application of the bernstein polynomials for solving the nonlinear fractional type Volterra integro-differential equation with caputo fractional derivatives. Numerical Algebra, Control and Optimization, doi: 10.3934/naco.2021021
References:
[1]

A. K. AL-Juburee, Approximate solution for linear fredhom integro-differential equation and integral equation by using bernstein polynomials method, Journal of The College of Basic Education, 15 (2010), 11-20. 

[2]

Y. ÇenesizY. Keskin and A. Kurnaz, The solution of the bagley–torvik equation with the generalized taylor collocation method, Journal of the Franklin Institute, 347 (2010), 452-466.  doi: 10.1016/j.jfranklin.2009.10.007.

[3]

O. R. IşikM. Sezer and Z. Güney, Bernstein series solution of a class of linear integro-differential equations with weakly singular kernel, Applied Mathematics and Computation, 217 (2011), 7009-7020.  doi: 10.1016/j.amc.2011.01.114.

[4]

A. M. Kareem, A new definition of fractional derivative and fractional integral, Kirkuk University Journal For Scientific Studies, 13 (2018), 304-323. 

[5]

A. Mahdy, Numerical studies for solving fractional integro-differential equations, Journal of Ocean Engineering and Science, 3 (2018), 127-132. 

[6]

L. C. Miloud Moussai, A computational method based on bernstein polynomials for solving freedholm integro-differential equations under mixed conditions, Journal of Mathematics and Statistics, 13 (2017), 30-37. 

[7]

R. Mittal and R. Nigam, Solution of fractional integro-differential equations by adomian decomposition method, Int. J. Appl. Math. Mech., 4 (2008), 87-94. 

[8]

S. Momani and N. Shawagfeh, Decomposition method for solving fractional riccati differential equations, Applied Mathematics and Computation, 182 (2006), 1083-1092.  doi: 10.1016/j.amc.2006.05.008.

[9]

Z. Odibat and S. Momani, Modified homotopy perturbation method: application to quadratic riccati differential equation of fractional order, Chaos, Solitons & Fractals, 36 (2008), 167-174.  doi: 10.1016/j.chaos.2006.06.041.

[10]

K. Parand and S. A. Kaviani, Application of the exact operational matrices based on the bernstein polynomials, Journal of Mathematics and Computer Science, 6 (2013), 36-59. 

[11]

A. Saadatmandi, Bernstein operational matrix of fractional derivatives and its applications, Applied Mathematical Modelling, 38 (2014), 1365-1372.  doi: 10.1016/j.apm.2013.08.007.

[12]

V. K. SinghR. K. Pandey and O. P. Singh, New stable numerical solutions of singular integral equations of abel type by using normalized bernstein polynomials, Applied Mathematical Sciences, 3 (2009), 241-255.  doi: 10.1017/s0004972700029002.

[13]

L. WangY. Ma and Z. Meng, Haar wavelet method for solving fractional partial differential equations numerically, Applied Mathematics and Computation, 227 (2014), 66-76.  doi: 10.1016/j.amc.2013.11.004.

[14]

S. Yalç inbaşM. Sezer and H. H. Sorkun, Legendre polynomial solutions of high-order linear fredholm integro-differential equations, Applied Mathematics and Computation, 210 (2009), 334-349.  doi: 10.1016/j.amc.2008.12.090.

[15]

J. ZhaoJ. Xiao and N. J. Ford, Collocation methods for fractional integro-differential equations with weakly singular kernels, Numerical Algorithms, 65 (2014), 723-743.  doi: 10.1007/s11075-013-9710-2.

show all references

References:
[1]

A. K. AL-Juburee, Approximate solution for linear fredhom integro-differential equation and integral equation by using bernstein polynomials method, Journal of The College of Basic Education, 15 (2010), 11-20. 

[2]

Y. ÇenesizY. Keskin and A. Kurnaz, The solution of the bagley–torvik equation with the generalized taylor collocation method, Journal of the Franklin Institute, 347 (2010), 452-466.  doi: 10.1016/j.jfranklin.2009.10.007.

[3]

O. R. IşikM. Sezer and Z. Güney, Bernstein series solution of a class of linear integro-differential equations with weakly singular kernel, Applied Mathematics and Computation, 217 (2011), 7009-7020.  doi: 10.1016/j.amc.2011.01.114.

[4]

A. M. Kareem, A new definition of fractional derivative and fractional integral, Kirkuk University Journal For Scientific Studies, 13 (2018), 304-323. 

[5]

A. Mahdy, Numerical studies for solving fractional integro-differential equations, Journal of Ocean Engineering and Science, 3 (2018), 127-132. 

[6]

L. C. Miloud Moussai, A computational method based on bernstein polynomials for solving freedholm integro-differential equations under mixed conditions, Journal of Mathematics and Statistics, 13 (2017), 30-37. 

[7]

R. Mittal and R. Nigam, Solution of fractional integro-differential equations by adomian decomposition method, Int. J. Appl. Math. Mech., 4 (2008), 87-94. 

[8]

S. Momani and N. Shawagfeh, Decomposition method for solving fractional riccati differential equations, Applied Mathematics and Computation, 182 (2006), 1083-1092.  doi: 10.1016/j.amc.2006.05.008.

[9]

Z. Odibat and S. Momani, Modified homotopy perturbation method: application to quadratic riccati differential equation of fractional order, Chaos, Solitons & Fractals, 36 (2008), 167-174.  doi: 10.1016/j.chaos.2006.06.041.

[10]

K. Parand and S. A. Kaviani, Application of the exact operational matrices based on the bernstein polynomials, Journal of Mathematics and Computer Science, 6 (2013), 36-59. 

[11]

A. Saadatmandi, Bernstein operational matrix of fractional derivatives and its applications, Applied Mathematical Modelling, 38 (2014), 1365-1372.  doi: 10.1016/j.apm.2013.08.007.

[12]

V. K. SinghR. K. Pandey and O. P. Singh, New stable numerical solutions of singular integral equations of abel type by using normalized bernstein polynomials, Applied Mathematical Sciences, 3 (2009), 241-255.  doi: 10.1017/s0004972700029002.

[13]

L. WangY. Ma and Z. Meng, Haar wavelet method for solving fractional partial differential equations numerically, Applied Mathematics and Computation, 227 (2014), 66-76.  doi: 10.1016/j.amc.2013.11.004.

[14]

S. Yalç inbaşM. Sezer and H. H. Sorkun, Legendre polynomial solutions of high-order linear fredholm integro-differential equations, Applied Mathematics and Computation, 210 (2009), 334-349.  doi: 10.1016/j.amc.2008.12.090.

[15]

J. ZhaoJ. Xiao and N. J. Ford, Collocation methods for fractional integro-differential equations with weakly singular kernels, Numerical Algorithms, 65 (2014), 723-743.  doi: 10.1007/s11075-013-9710-2.

Figure 1.  Exact and approximate solutions for ($ n=3 $) Example 5.1
Figure 2.  Exact and approximate solution for ($ n=4 $) Example 5.2
Figure 3.  Exact and approximate solutions for ($ n=5 $) Example 5.3
Table 1.  Exact and approximate solutions and square error for ($ n = 3 $) Example 5.1
$ x_{i} $ $ exact \ solutions $ $ approximation \ solutions $ $ errors $
$ 0.0 $ $ 0.0 $ $ 0.0 $ $ 0.0 $
$ 0.1 $ $ 0.2518 $ $ 0.2001 $ $ 0.042224 \times 10^{-2} $
$ 0.2 $ $ 0.4637 $ $ 0.5103 $ $ 0.0217156 \times 10^{-1} $
$ 0.3 $ $ 0.6355 $ $ 0.6858 $ $ 0.0253009 \times 10^{-1} $
$ 0.4 $ $ 0.7673 $ $ 0.7898 $ $ 0.050625 \times 10^{-2} $
$ 0.5 $ $ 0.8591 $ $ 0.8479 $ $ 0.012544 \times 10^{-2} $
$ 0.6 $ $ 0.9109 $ $ 0.8940 $ $ 0.028561 \times 10^{-2} $
$ 0.7 $ $ 0.9227 $ $ 0.8790 $ $ 0.0190969 \times 10^{-1} $
$ 0.8 $ $ 0.8946 $ $ 0.8790 $ $ 0.024336 \times 10^{-1} $
$ 0.9 $ $ 0.8264 $ $ 0.8259 $ $ 0.025 \times 10^{-5} $
$ 1 $ $ 0.7182 $ $ 0.7603 $ $ 0.0167246 \times 10^{-1} $
$ x_{i} $ $ exact \ solutions $ $ approximation \ solutions $ $ errors $
$ 0.0 $ $ 0.0 $ $ 0.0 $ $ 0.0 $
$ 0.1 $ $ 0.2518 $ $ 0.2001 $ $ 0.042224 \times 10^{-2} $
$ 0.2 $ $ 0.4637 $ $ 0.5103 $ $ 0.0217156 \times 10^{-1} $
$ 0.3 $ $ 0.6355 $ $ 0.6858 $ $ 0.0253009 \times 10^{-1} $
$ 0.4 $ $ 0.7673 $ $ 0.7898 $ $ 0.050625 \times 10^{-2} $
$ 0.5 $ $ 0.8591 $ $ 0.8479 $ $ 0.012544 \times 10^{-2} $
$ 0.6 $ $ 0.9109 $ $ 0.8940 $ $ 0.028561 \times 10^{-2} $
$ 0.7 $ $ 0.9227 $ $ 0.8790 $ $ 0.0190969 \times 10^{-1} $
$ 0.8 $ $ 0.8946 $ $ 0.8790 $ $ 0.024336 \times 10^{-1} $
$ 0.9 $ $ 0.8264 $ $ 0.8259 $ $ 0.025 \times 10^{-5} $
$ 1 $ $ 0.7182 $ $ 0.7603 $ $ 0.0167246 \times 10^{-1} $
Table 2.  Exact and approximate solutions and square errors for ($ n=4 $) Example 5.2
$ x_{i} $ $ exact \ solutions $ $ approximation \ solutions $ $ errors $
$ 0.0 $ $ 0.0 $ $ 0.0 $ $ 0.0 $
$ 0.1 $ $ 0.110 $ $ 0.162 $ $ 0.02703\times 10^{-1} $
$ 0.2 $ $ 0.240 $ $ 0.280 $ $ 0.01600\times 10^{-1} $
$ 0.3 $ $ 0.390 $ $ 0.419 $ $ 0.03481\times 10^{-2} $
$ 0.4 $ $ 0.560 $ $ 0.579 $ $ 0.0361\times 10^{-2} $
$ 0.5 $ $ 0.750 $ $ 0.762 $ $ 0.0144\times 10^{-2} $
$ 0.6 $ $ 0.960 $ $ 0.965 $ $ 0.025\times 10^{-3} $
$ 0.7 $ $ 1.190 $ $ 1.186 $ $ 0.016\times 10^{-3} $
$ 0.8 $ $ 1.440 $ $ 1.426 $ $ 0.0196\times 10^{-3} $
$ 0.9 $ $ 1.710 $ $ 1.683 $ $ 0.0728\times 10^{-1} $
$ 1 $ $ 2.000 $ $ 1.957 $ $ 0.01849\times 10^{-1} $
$ x_{i} $ $ exact \ solutions $ $ approximation \ solutions $ $ errors $
$ 0.0 $ $ 0.0 $ $ 0.0 $ $ 0.0 $
$ 0.1 $ $ 0.110 $ $ 0.162 $ $ 0.02703\times 10^{-1} $
$ 0.2 $ $ 0.240 $ $ 0.280 $ $ 0.01600\times 10^{-1} $
$ 0.3 $ $ 0.390 $ $ 0.419 $ $ 0.03481\times 10^{-2} $
$ 0.4 $ $ 0.560 $ $ 0.579 $ $ 0.0361\times 10^{-2} $
$ 0.5 $ $ 0.750 $ $ 0.762 $ $ 0.0144\times 10^{-2} $
$ 0.6 $ $ 0.960 $ $ 0.965 $ $ 0.025\times 10^{-3} $
$ 0.7 $ $ 1.190 $ $ 1.186 $ $ 0.016\times 10^{-3} $
$ 0.8 $ $ 1.440 $ $ 1.426 $ $ 0.0196\times 10^{-3} $
$ 0.9 $ $ 1.710 $ $ 1.683 $ $ 0.0728\times 10^{-1} $
$ 1 $ $ 2.000 $ $ 1.957 $ $ 0.01849\times 10^{-1} $
Table 3.  Exact and approximate solutions and square errors for ($ n=5 $) Example 5.3
$ x_{i} $ $ exact \ solutions $ $ approximation \ solutions $ $ errors $
$ 0.0 $ $ 0 $ $ 0 $ $ 0 $
$ 0.1 $ $ 0.316 $ $ 0.371 $ $ 0.01\times10^{-6} $
$ 0.2 $ $ 0.0594 $ $ 0.0897 $ $ 0.09193\times10^{-5} $
$ 0.3 $ $ 0.1643 $ $ 0.164465 $ $ 0.01225\times10^{-5} $
$ 0.4 $ $ 0.2530 $ $ 0.25336 $ $ 0.01296\times10^{-5} $
$ 0.5 $ $ 0.3535 $ $ 0.35402 $ $ 0.02704\times10^{-5} $
$ 0.6 $ $ 0.4646 $ $ 0.046525 $ $ 0.04225\times10^{-5} $
$ 0.7 $ $ 0.5857 $ $ 0.58621 $ $ 0.02601\times10^{-5} $
$ 0.8 $ $ 0.7155 $ $ 0.71527 $ $ 0.00525\times10^{-5} $
$ 0.9 $ $ 0.8538 $ $ 0.55476 $ $ 0.09216\times10^{-5} $
$ 1 $ $ 1 $ $ 1.000684 $ $ 0.00467856\times10^{-2} $
$ x_{i} $ $ exact \ solutions $ $ approximation \ solutions $ $ errors $
$ 0.0 $ $ 0 $ $ 0 $ $ 0 $
$ 0.1 $ $ 0.316 $ $ 0.371 $ $ 0.01\times10^{-6} $
$ 0.2 $ $ 0.0594 $ $ 0.0897 $ $ 0.09193\times10^{-5} $
$ 0.3 $ $ 0.1643 $ $ 0.164465 $ $ 0.01225\times10^{-5} $
$ 0.4 $ $ 0.2530 $ $ 0.25336 $ $ 0.01296\times10^{-5} $
$ 0.5 $ $ 0.3535 $ $ 0.35402 $ $ 0.02704\times10^{-5} $
$ 0.6 $ $ 0.4646 $ $ 0.046525 $ $ 0.04225\times10^{-5} $
$ 0.7 $ $ 0.5857 $ $ 0.58621 $ $ 0.02601\times10^{-5} $
$ 0.8 $ $ 0.7155 $ $ 0.71527 $ $ 0.00525\times10^{-5} $
$ 0.9 $ $ 0.8538 $ $ 0.55476 $ $ 0.09216\times10^{-5} $
$ 1 $ $ 1 $ $ 1.000684 $ $ 0.00467856\times10^{-2} $
[1]

Huy Tuan Nguyen, Huu Can Nguyen, Renhai Wang, Yong Zhou. Initial value problem for fractional Volterra integro-differential equations with Caputo derivative. Discrete and Continuous Dynamical Systems - B, 2021, 26 (12) : 6483-6510. doi: 10.3934/dcdsb.2021030

[2]

Sertan Alkan. A new solution method for nonlinear fractional integro-differential equations. Discrete and Continuous Dynamical Systems - S, 2015, 8 (6) : 1065-1077. doi: 10.3934/dcdss.2015.8.1065

[3]

Yin Yang, Sujuan Kang, Vasiliy I. Vasil'ev. The Jacobi spectral collocation method for fractional integro-differential equations with non-smooth solutions. Electronic Research Archive, 2020, 28 (3) : 1161-1189. doi: 10.3934/era.2020064

[4]

Seda İğret Araz. New class of volterra integro-differential equations with fractal-fractional operators: Existence, uniqueness and numerical scheme. Discrete and Continuous Dynamical Systems - S, 2021, 14 (7) : 2297-2309. doi: 10.3934/dcdss.2021053

[5]

Ankit Kumar, Kamal Jeet, Ramesh Kumar Vats. Controllability of Hilfer fractional integro-differential equations of Sobolev-type with a nonlocal condition in a Banach space. Evolution Equations and Control Theory, 2022, 11 (2) : 605-619. doi: 10.3934/eect.2021016

[6]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete and Continuous Dynamical Systems - S, 2021, 14 (10) : 3659-3683. doi: 10.3934/dcdss.2021023

[7]

Ramasamy Subashini, Chokkalingam Ravichandran, Kasthurisamy Jothimani, Haci Mehmet Baskonus. Existence results of Hilfer integro-differential equations with fractional order. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 911-923. doi: 10.3934/dcdss.2020053

[8]

Ji Shu, Linyan Li, Xin Huang, Jian Zhang. Limiting behavior of fractional stochastic integro-Differential equations on unbounded domains. Mathematical Control and Related Fields, 2021, 11 (4) : 715-737. doi: 10.3934/mcrf.2020044

[9]

Ichrak Bouacida, Mourad Kerboua, Sami Segni. Controllability results for Sobolev type $ \psi - $Hilfer fractional backward perturbed integro-differential equations in Hilbert space. Evolution Equations and Control Theory, 2022  doi: 10.3934/eect.2022028

[10]

Yuling Guo, Zhongqing Wang. A multi-domain Chebyshev collocation method for nonlinear fractional delay differential equations. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022052

[11]

Frederic Abergel, Remi Tachet. A nonlinear partial integro-differential equation from mathematical finance. Discrete and Continuous Dynamical Systems, 2010, 27 (3) : 907-917. doi: 10.3934/dcds.2010.27.907

[12]

Faranak Rabiei, Fatin Abd Hamid, Zanariah Abd Majid, Fudziah Ismail. Numerical solutions of Volterra integro-differential equations using General Linear Method. Numerical Algebra, Control and Optimization, 2019, 9 (4) : 433-444. doi: 10.3934/naco.2019042

[13]

Seddigheh Banihashemi, Hossein Jafaria, Afshin Babaei. A novel collocation approach to solve a nonlinear stochastic differential equation of fractional order involving a constant delay. Discrete and Continuous Dynamical Systems - S, 2022, 15 (2) : 339-357. doi: 10.3934/dcdss.2021025

[14]

Imtiaz Ahmad, Siraj-ul-Islam, Mehnaz, Sakhi Zaman. Local meshless differential quadrature collocation method for time-fractional PDEs. Discrete and Continuous Dynamical Systems - S, 2020, 13 (10) : 2641-2654. doi: 10.3934/dcdss.2020223

[15]

Kaouther Bouchama, Yacine Arioua, Abdelkrim Merzougui. The Numerical Solution of the space-time fractional diffusion equation involving the Caputo-Katugampola fractional derivative. Numerical Algebra, Control and Optimization, 2021  doi: 10.3934/naco.2021026

[16]

Piotr Grabowski. On analytic semigroup generators involving Caputo fractional derivative. Evolution Equations and Control Theory, 2022  doi: 10.3934/eect.2022014

[17]

Yu-Feng Sun, Zheng Zeng, Jie Song. Quasilinear iterative method for the boundary value problem of nonlinear fractional differential equation. Numerical Algebra, Control and Optimization, 2020, 10 (2) : 157-164. doi: 10.3934/naco.2019045

[18]

Eduardo Cuesta. Asymptotic behaviour of the solutions of fractional integro-differential equations and some time discretizations. Conference Publications, 2007, 2007 (Special) : 277-285. doi: 10.3934/proc.2007.2007.277

[19]

Xinjie Dai, Aiguo Xiao, Weiping Bu. Stochastic fractional integro-differential equations with weakly singular kernels: Well-posedness and Euler–Maruyama approximation. Discrete and Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021225

[20]

Priscila Santos Ramos, J. Vanterler da C. Sousa, E. Capelas de Oliveira. Existence and uniqueness of mild solutions for quasi-linear fractional integro-differential equations. Evolution Equations and Control Theory, 2022, 11 (1) : 1-24. doi: 10.3934/eect.2020100

 Impact Factor: 

Metrics

  • PDF downloads (471)
  • HTML views (416)
  • Cited by (0)

Other articles
by authors

[Back to Top]